| Model Number |
AC0202250 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey2674 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported ¿ catheter folded in half inside vein ¿ placement and wire advanced, no blood flow after wire retracted, would not flush, removed and catheter was kinked at ½¿ depth¿.No other information was provided.